A Proof of Girsanov’s Theorem: The Henstock–Kurzweil Approach

  • Varayu BoonpogkrongEmail author


In this paper, we will give a proof of Girsanov’s theorem for Wiener integrals using the Henstock–Kurzweil approach. The approach is by Riemann sums.


Henstock integral Henstock–Kurzweil integral Girsanov’s theorem Cameron–Martin theorem 

Mathematics Subject Classification

Primary 26B10 Secondary 26B15 26B20 


  1. 1.
    Boonpongkrong, V., De Lara-Tuprio, E.P.: Transformation and differentiation of Henstock–Wiener integrals. acceptedGoogle Scholar
  2. 2.
    Cameron, R.H., Martin, W.T.: Transformations of Wiener integrals under translations. Ann. Math. 45(2), 386–396 (1944)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Chew, T.S., Lee, P.Y.: The Henstock–Wiener integral. In: Proceeding of Symposium on Real Analysis (Xiamen 1993), J. Math. Study 27(1), 60–65 (1994)Google Scholar
  4. 4.
    Girsanov, I.V.: On transforming a certain class of stochastic processes by absolutely continuous substitution of measures. Theory Probab. Appl. 5(3), 285–301 (1960)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Henstock, R.: Lectures on the Theory of Integration. World Scientific, Singapore (1988)CrossRefzbMATHGoogle Scholar
  6. 6.
    Kurzweil, J.: Henstock–Kurzweil Integration: Its Relation to Topological Vector Spaces. World Scientific, Singapore (2000)CrossRefzbMATHGoogle Scholar
  7. 7.
    Lee, P.Y., Výborný, R.: The Integral: An Easy Approach after Kurzweil and Henstock. Cambridge University Press, Cambridge (2000)zbMATHGoogle Scholar
  8. 8.
    Ma, Z.M., Lee, P.Y., Chew, T.S.: Absolute integration using Vitali covers. Real Anal. Exch. 18, 409–419 (1992–1993)Google Scholar
  9. 9.
    Muldowney, P.: A Modern Theory of Random Variation: With Applications in Stochastic Calculus, Financial Mathematics, and Feynman Integration. Wiley, Hoboken (2012)CrossRefzbMATHGoogle Scholar
  10. 10.
    Yang, C.H.: Measure theory and the Henstock–Wiener integral, M.Sc. thesis, NUS (1998)Google Scholar
  11. 11.
    Yang C.H., Chew, T.S.: On McShane–Wiener integral. In: Proceeding of International Mathematics Conference (Manila 1998), Matimyas Math., 22(2), 39–46 (1999)Google Scholar

Copyright information

© Malaysian Mathematical Sciences Society and Penerbit Universiti Sains Malaysia 2017

Authors and Affiliations

  1. 1.Department of Mathematics and Statistics, Faculty of SciencePrince of Songkla UniversityHat YaiThailand

Personalised recommendations